He's homotopy perturbation method for fourth-order parabolic equations


Agirseven D., ÖZİŞ T.

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.87, no.7, pp.1555-1568, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 87 Issue: 7
  • Publication Date: 2010
  • Doi Number: 10.1080/00207160802395593
  • Title of Journal : INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
  • Page Numbers: pp.1555-1568

Abstract

In this paper, He's homotopy perturbation method is applied to fourth-order parabolic partial differential equations with variable coefficients to obtain the analytic solution. The method is tested on six examples, which reveal its effectiveness and simplicity.